Decay of Correlations in 2D Quantum Systems with Continuous Symmetry

Benassi, Costanza, Fröhlich, Jürg and Ueltschi, Daniel (2017) Decay of Correlations in 2D Quantum Systems with Continuous Symmetry. Annales Henri Poincaré, 18 (9). pp. 2831-2847. ISSN 1424-0637

[img]
Preview
Text (Full text)
Benassi et al - Decay of Correlations in 2D Quantum Systems with Continuous Symmetry OA.pdf - Published Version
Available under License Creative Commons Attribution 4.0.

Download (621kB) | Preview
Official URL: http://dx.doi.org/10.1007/s00023-017-0571-4

Abstract

We study a large class of models of two-dimensional quantum lattice systems with continuous symmetries, and we prove a general McBryan–Spencer–Koma–Tasaki theorem concerning algebraic decay of correlations. We present applications of our main result to the Heisenberg, Hubbard, and t-J models, and to certain models of random loops.

Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Paul Burns
Date Deposited: 15 May 2019 16:01
Last Modified: 11 Oct 2019 08:51
URI: http://nrl.northumbria.ac.uk/id/eprint/39325

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence